# SDR DALA2024040804169

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION ON SUPPORT BEARING ON FLAP TRACK 2 OF THE INBOARD FLAP ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A # 616560-14. (0282393)
